Gardasil Polycystic Ovarian Syndrome, Rapid Weight Gain, Severe Headaches, Personality Change, Stomach Pain
My 16 year old daughter received all three doses of Gardasil (apparently Poison) about two years ago and soon after began having problems. Prior to receiving the shots she was an active teenager, on the school drill team, and an excellent student in ... more »
My 16 year old daughter received all three doses of Gardasil (apparently Poison) about two years ago and soon after began having problems. Prior to receiving the shots she was an active teenager, on the school drill team, and an excellent student in accelerated classes. She applied to and was accepted (on scholarship) to an excellent private college prep boarding high school. Now she is back home as she was unable to continue at the boarding school. She has suffered from depression, memory loss, severe headaches, back pain, stomach pain, intermittent vision problems, rapid and extreme personality change, muscles twitch and fells like veins contract in her arms, doesn't sleep well, feels the need to stretch all of her extremities often, and leans involuntarily to one side or the other on many occasions. She has been diagnosed with PCOS (polycystic ovarian syndrome) and has suffered rapid weight gain of over 70lbs. Before the shots, she wanted to be a surgeon. Now we will be doing very well if she graduates from high school. She cannot stand to look at her own hands because she can see the bones and veins and it freaks her out! She will never be a surgeon now. HER FUTURE IS COMPROMISED BECAUSE OF RECEIVING THIS VACCINE!!! I feel guilty that I allowed our Pediatrician to give her the shots. I am one mad momma!!!! I pray for all of our children and pray that we can find a way to reverse the HORRIBLE side effects. My younger daughter WILL NOT be receiving these shots.